# SDR EISA97128

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 92.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND 3RD STIFFENER AFT OF LEFT WING LEADING EDGE AT WS 92.8 CRACKED AT UPPER END.  STOP DRILLED CRACK FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-3.  (M)
